Characterization of Modular Join-Semilattices

Authors

  • MR Talukder Department of Mathematics, Shah Jalal University of Science and Technology Sylhet
  • MHB Arif Department of ICT, Metropolitan University, Sylhet

DOI:

https://doi.org/10.3329/ganit.v29i0.8514

Keywords:

Join-semilattices, modular semilattices, distributive semilattices, quotient semilattices

Abstract

In this paper we have proved a classical characterization of modular join-semilattices. We have also given some characterizations of modular ideals of join-semilattices through congruences.

Key words: Join-semilattices; modular semilattices; distributive semilattices; quotient semilattices

GANIT J. Bangladesh Math. Soc. (ISSN 1606-3694) 29 (2009) 43-49 

DOI: http://dx.doi.org/10.3329/ganit.v29i0.8514

Downloads

Download data is not yet available.
Abstract
729
PDF
641

Downloads

How to Cite

Talukder, M., & Arif, M. (2011). Characterization of Modular Join-Semilattices. GANIT: Journal of Bangladesh Mathematical Society, 29, 43–49. https://doi.org/10.3329/ganit.v29i0.8514

Issue

Section

Articles